Myself Dr Josh- A Board Certified Physician and I’m happy to help with your question today.
Well, in medical terms this condition is called as Gastroenteritis .
It causes, Diarrhea, crampy abdominal pain, nausea, and vomiting . Usually it is viral in origin
You have got viral infection through taco bell tacos.
You should Keep yourself hydrated, and maintain fluid levels.
You should eat something containing salt, such as crisps or soup.
You should maintain good standards of hygiene .You can take Ready-mixed rehydration sachets (eg Dioralyte, Rehidrat).
You can take Tab meclizine hydrochloride(Dramamine), it helps to stop nausea.
You need to take Tab Imodium(available as OTC) to reduce the frequency of bowel movements .It can be taken maximum up to 4 times , as per the requirement. You should Tab.Acetaminophen for relief from stomach ache & cramps.
If you notice fever, Blood in stool, any sign of dehydration then consult your doctor.
Signs of dehydration are-
Dry mouth, sunken eyes, low urine output, lethargic.
If you notice any of these signs, or develops fever, see your doctor immediately.
Also if you have been vomiting blood or having bloody bowel movements ,they are not normal, and emergency care should be accessed.
In case, if the symptoms are severe, and doesn't get relieved in next 10-12 hours then you should rush to ER. Doctor may give you intravenous fluids.
Hope this helped
If you have any further question then you can ask me.
Please leave positive rating above the chat box so I can get credit for helping you today
we only get after positive feedback.
Bonus is highly appreciated.
We are here to help you until you satisfy.